# SDR DALA2019032501905

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,999 hours, 20,394 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Contaminated
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 1R SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED HEAVY AMOUNTS OF GREASE AND DEBRIS FROM BOTH DOOR SENSORS, INSPECTED WIRING, NO DISCREPANCIES NOTED. OPENED AND CLOSED DOOR MULTIPLE TIMES LIGHT REMAINS ON WHEN ARMED. (0993689)
